Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

mrdeejay123

Accutane and Permanent Hair Loss

I took accutane at the age of 24 and it was the biggest regret of my life. Close friends, barbers and family members have commented on how thin my hair has gotten as a consequence of taking accutane. I wish I had never taken it in the first place... by the way my acne returned after two courses of the drug. Accutane itself has an incredible amount of side effects and it's not worth the risk. 

Find yourself a good dermatologist and or get medical facials done with professionals that will drain or inject your cysts until your acne clears up on its own. My hair doesn't seem to be returning after years of waiting... I realized that my hair will never be the same... I used to have very very thick coarse hair and now it's limp and lifeless.

To anyone considering accutane, remember that your skin will clear up on its own..you can always get it treated by a great dermatologist, but how can you ever get your hair back? Please don't ever consider accutane... take care of yourself and be patient, your skin will improve in time.

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×